# SDR AT9900830

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 893601
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND AFTER TAKEOFF AT 200-300FT PSEU FAIL ON EAD.  AFTER GEAR EXTENSION, NO GREEN LIGHT ON LEFT MAIN GEAR, SECONDARY INDICATIONS ALL GREEN.  REMOVED AND REPLACED PSEU IAW 717 MM 32-61-01 PAGE 401-405.
